# SDR SIMA201805296003

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT, NR 6 LIGHT ASSY HAD A BROKEN WIRE.  REMOVED AND REPLACED THE EMERGENCY LIGHT  IAW AMM 33-50-12, OPS CHECKED GOOD
